# SDR 2016F00185

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: General aviation
- Aircraft: N400EM
- Make and model: Beech C90A
- Aircraft serial: LJ1601
- Aircraft time: 3,217 hours, 3,906 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 903880001
- Part serial: 2611
- Condition: Inoperative
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NEW PART WOULD NOT ALLOW FOR THE RT. MAIN LANDING GEAR TO INDICATE DOWN AND LOCKED.
